# SDR AALA20110210DFW02

- Difficulty date: January 30, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 66,151 hours, 23,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY LIGHT INOPERATIVE.  RESET LIGHT AT LEFT NUMBER 1 DOOR, OPS CHECK NORMAL.
